Alert archive / South Dakota / Wind Advisories in 2010
Wind Advisory 3, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Apr 27, 2010, 3:15 PM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Apr 28, 2010, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 3:15 PM CDT (20:15 UTC)
- In effect from
- Apr 28, 2010, 9:00 AM CDT
- Expired
- Apr 28, 2010, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
055 WWUS73 KABR 272015 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 315 PM CDT TUE APR 27 2010 ...STRONG SOUTHERLY WINDS EXPECTED ON WEDNESDAY... .HIGH PRESSURE WILL EXIT THE REGION TONIGHT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. STRONG SOUTHERLY WINDS WILL DEVELOP OVER THE NORTHERN PLAINS BETWEEN THESE TWO SYSTEMS WEDNESDAY MORNING AND WILL CONTINUE INTO WEDNESDAY EVENING. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-281000- /O.NEW.KABR.WI.Y.0003.100428T1400Z-100429T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 315 PM CDT TUE APR 27 2010 /215 PM MDT TUE APR 27 2010/ ...WIND ADVISORY IN EFFECT FROM 9 AM CDT /8 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CDT /8 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY. * STRONG SOUTH TO SOUTHEASTERLY WINDS WILL DEVELOP WEDNESDAY MORNING AND CONTINUE THROUGH WEDNESDAY EVENING. * SUSTAINED WINDS OF 25 TO 40 MPH ARE EXPECTED WITH WIND GUSTS UP TO 45 MPH LIKELY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PARKIN
4 follow-up statements
044 WWUS73 KABR 280842 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 342 AM CDT WED APR 28 2010 ...STRONG SOUTHERLY WINDS EXPECTED TODAY... .AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM...STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS THE NORTHERN PLAINS TODAY. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-281645- /O.CON.KABR.WI.Y.0003.100428T1400Z-100429T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 342 AM CDT WED APR 28 2010 /242 AM MDT WED APR 28 2010/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. * STRONG SOUTH TO SOUTHEASTERLY WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH EARLY THIS EVENING. * SUSTAINED WINDS OF 25 TO 35 MPH WILL DEVELOP AND PERSIST THROUGHOUT THE DAY...WITH WIND GUSTS BETWEEN 40 AND 50 MPH LIKELY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DORN
241 WWUS73 KABR 281635 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1135 AM CDT WED APR 28 2010 ...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS AFTERNOON... .AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE AFTERNOON. MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-290000- /O.CON.KABR.WI.Y.0003.000000T0000Z-100429T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 1135 AM CDT WED APR 28 2010 /1035 AM MDT WED APR 28 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * STRONG SOUTH TO SOUTHEASTERLY WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON. * SUSTAINED WINDS OF 25 TO 40 MPH WILL PERSIST THROUGHOUT THE DAY...WITH WIND GUSTS BETWEEN 45 AND 55 MPH LIKELY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
597 WWUS73 KABR 282045 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 345 PM CDT WED APR 28 2010 ...STRONG SOUTHERLY WINDS WILL CONTINUE INTO EARLY EVENING... .AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM...STRONG SOUTHERLY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS...MAINLY ACROSS EASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SDZ003-004-009-015-016-033>035-045-048-282145- /O.CAN.KABR.WI.Y.0003.000000T0000Z-100429T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 345 PM CDT WED APR 28 2010 /245 PM MDT WED APR 28 2010/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY SPEEDS ACROSS CENTRAL SOUTH DAKOTA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-290000- /O.CON.KABR.WI.Y.0003.000000T0000Z-100429T0000Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 345 PM CDT WED APR 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * STRONG SOUTH TO SOUTHEASTERLY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. * SUSTAINED WINDS OF 25 TO 40 MPH WILL PERSIST INTO THE EARLY EVENING...WITH WIND GUSTS BETWEEN 45 AND 55 MPH LIKELY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
454 WWUS73 KABR 282352 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 652 PM CDT WED APR 28 2010 ...GUSTY SOUTH WINDS WILL CONTINUE THIS EVENING... .GUSTY WINDS WILL SLOWLY DIMINISH ACROSS THE FORECAST AREA THIS EVENING AS A STORM SYSTEM MOVES THROUGH THE REGION OVERNIGHT. MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-290100- /O.EXP.KABR.WI.Y.0003.000000T0000Z-100429T0000Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON 652 PM CDT WED APR 28 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. * WINDS OF 20 TO 25MPH WITH GUSTS TO 35MPH ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS WHILE SLOWLY DIMINISHING. $$ CONNELLY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Apr 27, 10:33 AM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Apr 27, 10:33 AM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1033 AM CDT TUE APR 27 2010 .UPDATE... JUST SOME MINOR ADJUSTMENTS MADE TO THE FORECAST THIS MORNING. MADE SOME CHANGES TO SKY COVER TO ACCOUNT FOR LINGERING STRATUS ALONG THE MISSOURI RIVER THIS MORNING. NO CHANGES MADE TO WINDS OR TEMPERATURES. NEW AVIATION DISCUSSION BELOW. && .PREV DISCUSSION... .SHORT TERM...TODAY THROUGH THURSDAY FORECAST CHALLENGES INCLUDE TEMPS AND PRECIP CHANCES THROUGHOUT THE PERIOD...ALONG WITH WINDS ON WEDNESDAY. CURRENTLY...SURFACE HIGH PRESSURE IS TRYING TO BUILD INTO THE CWA FROM THE NORTHWEST...WHILE AN INVERTED SURFACE TROF OVER THE FAR EASTERN CWA IS SLOW TO FILL IN. PERSISTENT HIGH CLOUDS OVER THE EASTERN ZONES HAVE KEPT ANY FOG OR LOW CLOUDS FROM FORMING EARLY THIS MORNING...AND HAS ALSO FUNCTIONED TO HELP KEEP TEMPS UP A LITTLE BIT...WITH REPORTING STATIONS READING TEMPS IN THE 40S. FURTHER WEST...SCT-BKN LOW CLOUDS AND PATCHY FOG HAVE BEEN APPARENT ON FOG PRODUCT SATELLITE IMAGERY ALL NIGHT. TEMPERATURES OUT WEST HAVE DIPPED INTO THE 30S...ESPECIALLY IN THE CLEAR AREAS. HIGH PRESSURE TODAY SHOULD YIELD PLENTY OF SUNSHINE AND MINIMAL MIXING WIND. NEVERTHELESS...LATE APRIL SUNSHINE SHOULD HAVE NO PROBLEM WARMING THINGS INTO THE 60S TODAY. MEANWHILE THE JET ENERGY ALOFT THAT IS CARVING OUT A LONGWAVE TROF ALONG THE WEST COAST...WILL DIRECT SEVERAL CHUNKS OF LOW PRESSURE OUT ONTO THE NORTHERN PLAINS REGION MAINLY WEDNESDAY EVENING THROUGH THURSDAY. WIND SHEAR FOR ORGANIZED STRONG THUNDERSTORM DEVELOPMENT IS AVAILABLE BOTH WEDNESDAY EVENING AND THURSDAY. HOWEVER...THE CRITICAL LOW LEVEL GULF MOISTURE NEEDED TO GENERATE MEANINGFUL SURFACE-BASED CONVECTION APPEARS TO BE LACKING BOTH DAYS. SO...THE QUESTION THEN BECOMES JUST HOW MUCH EFFECTIVE WIND SHEAR WILL BE AVAILABLE IN THE CLOUD BEARING PORTION OF THE ATMOSPHERE WEDNESDAY NIGHT INTO THURSDAY MORNING TO GENERATE ORGANIZED STRONG ELEVATED NIGHT-TIME THUNDERSTORMS...AS MOISTURE BETWEEN 850HPA AND 500HPA GETS TRANSPORTED UP HERE BY THE MIDDLE OF THE WEEK. FORECAST WX/POPS THIS MORNING REMAIN PRETTY MUCH UNCHANGED...AS DOES FORECAST MAX/MIN TEMPERATURES. LASTLY...CURRENTLY...THE GFS/NAM/EC ALL SUPPORT A MIXING LAYER AVERAGE WIND BETWEEN 25 AND 35 KNOTS. NOT SO SURE 45+ MPH WIND GUSTS WILL BE ACHIEVED DURING THE AFTERNOON/EARLY EVENING HOURS ON WEDNESDAY...BUT SUSTAINED WINDS CENTERED AROUND THAT 30 MPH THRESHOLD WILL LIKELY BE ACHIEVED FREQUENTLY ON WEDNESDAY. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY MAIN FORECAST CHALLENGE CONTINUES TO BE THE EVOLUTION OF A SFC FRONT AND UPPER TROUGH OVER THE NORTHERN PLAINS THROUGH THE END OF THE WEEK. GFS HAS BEEN RATHER INCONSISTENT IN THE MOVEMENT OF THE UPPER TROUGH OUT OF THE ROCKIES. THE EC IS THE PREFERRED MODEL TONIGHT WITH A SLIGHTLY SLOWER TRACK AND BETTER OVERALL WAVE PATTERN INTEGRITY. WITH THAT SAID...DID NOT SEE FIT TO CHANGE MUCH REGARDING POPS. WITH THE SLOW MOVEMENT OF THE SYSTEM IT LOOKS LIKE THE AREA WILL HAVE A CHANCE OF RAIN THROUGH THE PERIOD. INSTABILITY AND TSTORM ACTIVITY ARE A BIT TRICKIER. EXPECT SOME ACTIVITY THU EVENING/NIGHT WITH FROPA AND THE APPROACH OF THE UPPER TROUGH. BY FRIDAY THE TRANSITION TO SHOWERS SHOULD BE COMPLETE WITH COOLER AIR MOVING IN AND LESS SUPPORT. AFTER THAT INCREMENTAL MOTIONS OF THE UPPER LOW BARELY MAKE A DIFFERENCE WITH QPF SO AS MENTIONED ABOVE LEFT SLIGHT CHANCE/CHANCE POPS IN THROUGH SATURDAY NIGHT. TEMPERATURES SHOULD COOL A BIT BEHIND THE FRONT SO EXPECT HIGHS ONLY IN THE MID 50S TO LOW 60S FRIDAY AND SATURDAY. && .AVIATION... MVFR/IFR CIGS WILL GRADUALLY ERODE ACROSS KMBG/KPIR TAF SITES THRU 18Z. AFTER 18Z VFR CONDITIONS WILL PERSIST ACROSS ALL TAF SITES. EXPECT FEW OR SCT AFTERNOON CU CLOUDS WITH CIGS BETWEEN 4000 AND 7000 FT. VFR CONDITIONS WILL PERSIST OVERNIGHT AND THROUGH WED ALSO. SFC WINDS WILL BE STRONG ON WED WITH SPEEDS SUSTAINED FROM 20 TO 30 KNOTS AND GUSTS OVER 40 KNOTS FROM THE SOUTH TO SOUTHEAST. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...PARKIN SHORT TERM...DORN LONG TERM...WISE AVIATION...TMT WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Apr 27, 4:38 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 438 AM CDT TUE APR 27 2010 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-280945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 438 AM CDT TUE APR 27 2010 /338 AM MDT TUE APR 27 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH TO EXTREME FIRE DANGER WILL EXIST ACROSS THE FORECAST AREA ON WEDNESDAY...DUE TO STRONG SOUTH WINDS. THUNDERSTORMS ARE FORECAST FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. SOME STORMS MAY BECOME STRONG WEDNESDAY NIGHT...AND AGAIN THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. DORN
Nearby
Wind Advisories in South Dakota, 2010Wind Advisories in Minnesota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.